# SDR 2024F00122

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: MAA74994
- Part serial: SNE52752
- Condition: Deformed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE#2 HIGH VIBRATION AND NOISE DURING ALL PHASES OF FLIGHT VLO 634 CBB/VVI. CORRECTIVE ACTION: WAS REPLACED FAN BLADES ROTOR 310 AND#29. PERFORMED TEST #7 VIBRATION SURVEY, VOBRATION WITHIN LIMITS
